RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2011, Volume 4, Issue 1, Pages 61–69 (Mi jsfu162)  

Ordinary differential equations Cauchy problem solving with genetic programming techniques

Sergey F. Burakova, Evgeny S. Semenkinb

a Institute of Mathematics, Siberian Federal University, Krasnoyarsk, Russia
b Siberian State Aerospace University, Krasnoyarsk, Russia

Abstract: It is suggested to use genetic programming techniques for solving Cauchy problem that allows to get exact analytical solution if it does exist and approximate analytical expression otherwise. Features of solving process with this approach are considered. Results of numerical experiments are given.

Keywords: ordinary differential equations, Cauchy problem, numeric methods, genetic programming algorithm.

Full text: PDF file (166 kB)
References: PDF file   HTML file
UDC: 519.622+004.8.023
Received: 31.05.2010
Received in revised form: 25.07.2010
Accepted: 10.10.2010

Citation: Sergey F. Burakov, Evgeny S. Semenkin, “Ordinary differential equations Cauchy problem solving with genetic programming techniques”, J. Sib. Fed. Univ. Math. Phys., 4:1 (2011), 61–69

Citation in format AMSBIB
\Bibitem{BurSem11}
\by Sergey~F.~Burakov, Evgeny~S.~Semenkin
\paper Ordinary differential equations Cauchy problem solving with genetic programming techniques
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2011
\vol 4
\issue 1
\pages 61--69
\mathnet{http://mi.mathnet.ru/jsfu162}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu162
  • http://mi.mathnet.ru/eng/jsfu/v4/i1/p61

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:608
    Full text:176
    References:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019